# SDR EIA2007215

- Difficulty date: November 11, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 720 BETWEEN LBL 75 AND LBL 110 FLOORBEAM UPPER CHORD IS CORRODED BOTH LEGS.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-07 FIG 12 PAGES 51-54.
